MAUDE Adverse Event Report: DEPUY MITEK LLC US REUSE PATIENT SET FMS 24PK; SURGICAL IRRIGATION TUBING SET, GENERAL-PURPOSE

DEPUY MITEK LLC US REUSE PATIENT SET FMS 24PK; SURGICAL IRRIGATION TUBING SET, GENERAL-PURPOSE
Model Number 284649
Medical Device Problem Code Decrease in Pressure (1490)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Investigation summary: according to the information provided, it was reported that the reuse patient set fms 24pk.Upon setting up the fms, the water doesn't flow up to the scope.Noticed increased pressure on the bag and water doesn't flow.The complaint device is not being returned, therefore unavailable for a physical evaluation.However, a photo was provided.Upon visual inspection of the photo, observations reveals only the one-way valve from the 284649-tube set reported.It was found in the photo that there not presented rest of fluid in the section of the tube near the filter.The pressure test would help to find leaks in the tube set.Hands on analysis should provide more evidence to be able to discern a root cause.The photo don¿t provide evidence of the failure reported into device, therefore the complaint reported cannot be confirmed.The possible root cause can be attributed to an excessive force by the surgeon, whether the insertion was off axis during the procedure.As a result, we cannot determine a root cause for the reported failure.A manufacturing record evaluation was performed for the finished device lot number:4917, and no non-conformances related to the reported complaint condition were identified. at this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Udi:(b)(4).
 
Event or Problem Description
It was reported by affiliate via complaint submission tool the reuse patient set fms 24pk.Upon setting up the fms, the water doesn't flow up to the scope.Noticed increased pressure on the bag and water doesn't flow.The device is available to be returned for evaluation.Additional information provided by the affiliate reported surgical delay or patient impact did not occur due to the reported event.It was also reported the case was successfully completed by using the same device but by pricking the pouch of the product with a needle in order to increase water flow.

Brand Name
REUSE PATIENT SET FMS 24PK
Common Device Name
SURGICAL IRRIGATION TUBING SET, GENERAL-PURPOSE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key10605174
Report Number1221934-2020-02809
Device Sequence Number2940766
Product Code HRX
UDI-Device Identifier10886705023233
UDI-Public10886705023233
Combination Product (Y/N)N
Initial Reporter CountryRP
PMA/510(K) Number
K951843
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/29/2020
Device Model Number284649
Device Catalogue Number284649
Device Lot Number4917
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/27/2020
Initial Report FDA Received Date09/30/2020
Patient Sequence Number1
Patient Age52 YR